MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead
Model Number 4469
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a product performance issue.The patient underwent a surgical intervention to deactivate the lead and implant a new product.The deactivated lead remains implanted.No additional adverse patient effects were reported.Additional information was surgically abandoned due to high impedance measurements greater than 3000 ohms and pacing inhibition.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.

Brand Name
FINELINE II EZ Sterox
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50023776
Report Number2124215-2026-39959
Device Sequence Number18545736
Product Code DTB
UDI-Device Identifier00802526265143
UDI-Public(01)00802526265143(17)111202
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/02/2011
Device Model Number4469
Device Catalogue Number4469
Device Lot Number524737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured12/02/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexMale